# SDR UPS04843416

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARM SWITCH INTERMITTENT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS ARM SWITCH.  OPS CHECK GOOD PER DC8 MM33-50.
